TítuloOn elementary equivalence in Fuzzy Predicate Logics
Publication TypeJournal Article
Year of Publication2013
AuthorsDellunde P, Esteva F
JournalArchive for Mathematical Logic
Volume52
Paginación1-17
EditorialSpringer-Verlag
Palabras claveElementary Extensions, fuzzy predicate logics, Mathematical Logic and Foundations, model theory, Quasi-witnessed Models, Witnessed Models
Resumen

Our work is a contribution to the model theory of fuzzy predicate logics. In this paper we characterize elementary equivalence between models of fuzzy predicate logic using elementary mappings. Rening the method of diagrams we give a solution to an open problem of P. Hajek and P. Cintula (Conjectures 1 and 2 of [HaCi06]). We investigate also the properties of elementary extensions in witnessed and quasiwitnessed theories, generalizing some results of Section 7 of [HaCi06] and of Section 4 of [CeEs11] to non-exhaustive models.